# SDR DALA2023032102153

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 21,322 hours, 8,099 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 21,322 hours, 8,099 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH012492
- Condition: Inoperative
- Location: 001
- Part time: 21,322 hours, 8,099 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3861 -ATB- DUE TO BIRD STRIKE ON DEPARTURE. LEFT ENGINE GENERATOR INOP. CORRECTIVE ACTION: PERFORMED GCU BITE CHECK. NO FAULTS. FOUND DPI EXTENDED. INSPECTED SCAVENGE FILTER. REPLACED THE #1 IDG PER B737 AMM 24-11. OPS CHECK OK.
